MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" 15 DROP PRIMARY SET W/2 CLAVE¿ REMV 2 GANG 4-WAY STOPCOCKS,2 CHECK VALVES,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" 15 DROP PRIMARY SET W/2 CLAVE¿ REMV 2 GANG 4-WAY STOPCOCKS,2 CHECK VALVES,; STOPCOCK, I.V. SET
Catalog Number B90111
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 110" 15 drop primary set w/2 clave¿ remv 2 gang 4-way stopcocks,2 check valves, rotating luer, 1 ext.It was reported that a separation/disconnection occurred as the later part of the stopcock was disconnected during priming for an infusion of lactated ringers.There was no harm reported as a result of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.E1 initial reporter (full) phone:(b)(6).

Brand Name
110" 15 DROP PRIMARY SET W/2 CLAVE¿ REMV 2 GANG 4-WAY STOPCOCKS,2 CHECK VALVES,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17389648
Report Number9617594-2023-00433
Device Sequence Number19802157
Product Code FMG
UDI-Device Identifier00887709012523
UDI-Public(01)00887709012523(17)270701(10)6050629
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB90111
Device Lot Number6050629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED LACTATED RINGERS, MFR UNK
Patient SexUnknown